MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM

EXACTECH, INC. OPTETRAK LOGIC; LOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device: (cn:200-02-32, sn: (b)(4) patella 32mm.
 
Event or Problem Description
Approximately 4 years postop the initial left tka, this (b)(6) y/o female patient with patient is 5¿4¿.(b)(6) pounds.Bmi 37.25, was revised to a badly worn poly insert.The device will be returned.Patient was last known to be in stable condition following the event.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the revision was likely the result of prosthesis wear which may have been due to a combination of third body wear, rotational mismatch between the femoral and tibial components, excessive tibial slope, and/or patient related factors.(d11) concomitant device: (cn:200-02-32, sn: (b)(6)) patella 32mm.No information provided in the following section(s): a5, and b6.The following section(s) have additional info: d10, g4, g7, h1, h2, h3, and h7.Section h11: corrections made in the following section(s): (g4) the awareness date in the initial submission should have been 13-jun-2020.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10214723
Report Number1038671-2020-00323
Device Sequence Number16674486
Product Code JWH
UDI-Device Identifier10885862174413
UDI-Public10885862174413
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2011
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM
Device Catalogue Number02-012-49-3009
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight98